Hi my daughter has Hepatitis C. She gives herself neupogen shots, 480 mcg ,twice a week and interferon once a week. Is there anyone out there with same diagnosis and on same amount of meds? She has been on this for 2 months and has 6 more to go. Has severe headaches, nausea and can hardly get out of bed. I am hoping to find some information on dealing with this terrible treatment. She is wondering how she can make it 6 more months
18 Jun 2012
Hi there Laazic, I am not sure I have the answer that you are looking for but my boyfriend has MS and has been on Interferon once a week for 2 years now. He takes a naproxen 1 hour pryor to injection ... it doesnt keep all of the symptoms from coming but it helps w/the achyness in the muscles and headache,ginger will help w/nausea.I was just resently diagnosed w/Hep C and havent started treatment yet... I am scared to death... I see what he goes thru and so I really feel for your daughter... I hope that helps Tina from Texas
19 Jun 2012
As a retired RN, the side effects of interferon can be disabling and can affect almost every body system, it's, the treatment, is pretty rough. Hep C is usually treated with an anti-viral, also. This can cause unpleasant side effects, too.
There comes a time where one must consider benefit versus risk and other issues related to Hep C infection.
I know the doc has explained possible long term effects and the possibility of the disappearance of the virus.
That is what the meds are for, to rid the body of the virus.
Mu suggestion to you would be to explain symptoms your daughter is experiencing and ask what to do. Under the best of circumstances the treatment is difficult, find out what your options are.
Best of luck and health,
- Neupogen Information for Consumers
- Neupogen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neupogen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
been sick for almost 3 whole days on gilenya for a little less than 3 months.severe headache nausea and vomiting weakness fatigue.should i call my ...
1 answer • 31 Jul 2011
Incivek - My question is, did the doctor really think I would prefer the side effects of Telaprivir?
... to Hep C? At least Hep C is killing me slowly and I know I can get up and walk. I had taken interferon/ribavirin before for 11 months and did ...
4 answers • 9 Mar 2013
My husband and I were both diagnosed with Hep C a little over 10 years ago. He had Genotype 2b and I have Genotype 1a. We both had liver biopsies ...
4 answers • 7 Sep 2013
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
... if someone is going through these side effects how long before i start feeling better
5 answers • 1 Mar 2016